# SDR UALA2009080402337

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 60,230 hours, 33,247 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST PER JOB CARD FOUND DOOR 2R LIGHT BAD.  DURING REPLACEMENT OF BULB FOUND NUT MISSING FOR LIGHT LENS SCREW.  REPLACED MISSING NUT.
